# SDR ASAA2025051558870

- Difficulty date: May 15, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3651310M1362202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK RBL-60.70 STA 847 TO STA 907 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FROM CARGO SEAT TRACK FOUND TO BE OUT LIMITS, REMOVED AND REPLACED CARGO SEAT TRACK STA 847 TO 907 RBL 60.70 IAW B737-700 SRM 51-40-02-0G-0 & 51-40-05-0G-0 W= 1 O= .530 R= .486 L= 1" D= .044.
